#2921 ·
vividsailor7 said:Talk to your gynecologist. Do you have edema in your lower legs? There are options like Lasix, Torsemide, or Indapamide, but they all require a prescription.
Please forgive my delay in getting back to you—thank you for waiting!
I don’t actually have any visible swelling or bulging veins; it’s more of this persistent, heavy sensation of being bloated and puffed up. Perhaps I sounded a bit more alarmist than I intended, but looking back, maybe it isn't quite as dire as I made it out to be.
What I was really trying to figure out is whether there exists some kind of supplement or remedy that can help flush out what the birth control pills seem to cause the body to hold onto. I'm thinking along the lines of a specific tea, a certain herb, or even just a particular vitamin or mineral... something that might nudge the system to shed that excess water without needing a doctor's note for a prescription drug.
Thanks again!